# SDR FDEA201705021333

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 27,546 hours, 4,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED THE LAMP AND OPS CHECKED GOOD IAW AMM 33-51-00-5.  ACFT OK  FOR SERVICE.
